# SDR 98ZZZX4719

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 3410
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST HEAVY MAINTENANCE VISIT, VIRTUALLY 100 PERCENT OF THE SEAT PANS ON THE RECARO MODEL 3410, 720 SERIES COACH SEATS WERE FOUND CRACKED AT THE FORWARD EDGE OF THE SEAT PAN.  THE CRACKS ARE AT THE MOUNTING HOLES WHERE THE SEAT PAN MOUNTS TO THE SEAT FRAME.  THE PAN IS IDENTIFIED BY THE MANUFACTURER OF THE SEAT AS PRIMARY STRUCTURE.  A MINIMUM OF ONE CRACK PER SEAT PAN HAS BEEN FOUND WITH THE NORM BEING 2 CRACKS PER PAN.  AN AD IS NEEDED FOR REPETITIVE INSPECTIONS OF THESE SEAT PANS TO INSURE THEIR INTEGRITY.  NOTE:  THERE ARE 132 OF THESE SEAT PANS ON THE AIRCRAFT.
